# SDR UALA2010061702139

- Difficulty date: June 17, 2010
- Submitted: June 21, 2010
- Operation: Air carrier
- Aircraft: N104UA
- Make and model: Boeing 747422
- Aircraft serial: 26902
- Aircraft time: 51,147 hours, 6,040 cycles
- Engine: Pwa PW4056
- System (JASC): 3350 · Emergency Lighting
- Part: Lamp
- Part number: 80541
- Condition: Inoperative
- Location: Emergency Light
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MAIN GALLEY L4 DOOR EMERGENCY LIGHT FWD AND SIDE WALL INOPERATIVE.   REPLACED EMERGENCY LIGHT LAMP. OPS CHECKED NORMAL.
